# SDR IPXA2025093055741

- Difficulty date: September 11, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,413 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UPA25576604200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z100 - AFT CARGO FR 58 CNT HORIZONTAL CEILING SUPPORT IS CORRODED AT FASTENER HOLES.REMOVED CROSS PROFILE IAW A300-600 SRM 51-40-21.RECIVED NEW PART (CROSS PROFILE) FOR AFT CARGO FR 58 (CNT) HORIZONTAL CEILING SUPPORT WITH TRAVELER# T25/1833678, P.O.# PFB0000597, P/N: UPA25576604200 AND LOCATED AND DRILLED IAW A300-600 SRM 51-40-40.INSTALLED CEILING SUPPORT HORIZONTAL AT FR58 (CNT) IAW A300-600 SRM 51-40-21 WITH FASTENER MS20470AD5-6 (20EA), BATCH#0004377007 AND INSTALLED RECEPTACLE P/N: ABS0337-01A (24EA), BATCH0004185084
